# SDR 9627401162

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162US
- Make and model: Doug DC-10-40
- Aircraft serial: 46771
- Engine: Pwa JT9D20
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indicator
- Part number: 8DJ184LWG1
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Part time: 27,415 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE NR 3 ENGINE EPR INDICATION WAS LOW.  TAKEOFF WAS ABORTED.  MAINTENANCE REPLACED THE EPR INDICATOR. ENGINE GROUND RUN CHECKED GOOD.
